# SDR FDEA201001260266

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612014
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L-2 LOWER GATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, AND FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02.  REMOVED LOWER GATE IAW AMM 52-11-38. INSTALLED NEW LOWER GATE L-2 DOOR IAW AMM 52-11-38. ADJUSTMENT CHECK GOOD IAW AMM 52-11-00. CATEGORY "A", MAJOR REPAIR.
